AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] José-Antonio Carrillo and Filippo Santambrogio. $L^\infty$ estimates for the JKO scheme in parabolic-elliptic Keller-Segel systems. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Alain Miranville and Ramon Quintanilla. A Caginalp phase-field system based on type III heat conduction with two temperatures. Quart. Appl. Math. 74 (2016) 375-398.
Abstract, references, and article information
View Article: PDF

[3] C. Y. Chan, P. Sawangtong and T. Treeyaprasert. Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval. Quart. Appl. Math. 73 (2015) 483-492. MR 3400754.
Abstract, references, and article information
View Article: PDF

[4] Burhan Selcuk and Nuri Ozalp. The quenching behavior of a semilinear heat equation with a singular boundary outflux. Quart. Appl. Math. 72 (2014) 747-752.
Abstract, references, and article information
View Article: PDF

[5] Chunpeng Wang, Yuanyuan Nie and Jingxue Yin. Young measure solutions for a class of forward-backward convection-diffusion equations. Quart. Appl. Math. 72 (2014) 177-192. MR 3185137.
Abstract, references, and article information
View Article: PDF

[6] Alain Miranville. A generalized conserved phase-field system based on type III heat conduction. Quart. Appl. Math. 71 (2013) 755-771. MR 3136994.
Abstract, references, and article information
View Article: PDF

[7] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548. MR 3112827.
Abstract, references, and article information
View Article: PDF

[8] Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued processes. Quart. Appl. Math. 71 (2013) 369-399. MR 3087428.
Abstract, references, and article information
View Article: PDF

[9] Ahmad Z. Fino, Hassan Ibrahim and Bilal Barakeh. Decay of mass for fractional evolution equation with memory term. Quart. Appl. Math. 71 (2013) 215-228. MR 3087420.
Abstract, references, and article information
View Article: PDF

[10] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772. MR 3052089.
Abstract, references, and article information
View Article: PDF

[11] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537. MR 2986133.
Abstract, references, and article information
View Article: PDF

[12] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157. MR 2920620.
Abstract, references, and article information
View Article: PDF

[13] Tomás Roubícek. Thermo-visco-elasticity at small strains with $L^1$-data. Quart. Appl. Math. 67 (2009) 47-71. MR 2495071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jong-Shenq Guo and Bei Hu. On a two-point free boundary problem. Quart. Appl. Math. 64 (2006) 413-431. MR 2259046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Olaf Klein, Fabio Luterotti and Riccarda Rossi. Existence and asymptotic analysis of a phase field model for supercooling. Quart. Appl. Math. 64 (2006) 291-319. MR 2243865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Giovanni Cimatti. Asymptotics for the time-dependent thermistor problem. Quart. Appl. Math. 62 (2004) 471-476. MR MR2086040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Li Chen, Ling Hsiao and Yong Li. Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors. Quart. Appl. Math. 62 (2004) 337-358. MR MR2054603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Miguel Escobedo and Philippe Laurençot. Asymptotic behaviour for a partially diffusive relaxation system. Quart. Appl. Math. 61 (2003) 495-512. MR MR1999834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] C. Y. Chan and H. Y. Tian. Single-point blow-up for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 61 (2003) 363-385. MR MR1976376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Fabio Camilli and Manuela Molinari. Large-time stability of travelling waves for a class of fully nonlinear parabolic equations. Quart. Appl. Math. 60 (2002) 533-546. MR MR1914440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Francois Severin and Anne Nouri. A mathematical analysis of electrical discharges. Quart. Appl. Math. 60 (2002) 131-152. MR MR1878263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Hong-Ming Yin. On a $p$-Laplacian type of evolution system and applications to the Bean model in the type-II superconductivity theory. Quart. Appl. Math. 59 (2001) 47-66. MR MR1811094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jong-Sheng Guo and Bei Hu. Quenching profile for a quasilinear parabolic equation. Quart. Appl. Math. 58 (2000) 613-626. MR MR1788421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Z. G. Mansourati and L. L. Campbell. Non-classical diffusion equations related to birth-death processes with two boundaries. Quart. Appl. Math. 54 (1996) 423-443. MR MR1402403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Steven Nerney, Edward J. Schmahl and Z. E. Musielak. Analytic solutions of the vector Burgers' equation. Quart. Appl. Math. 54 (1996) 63-71. MR MR1373838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Barbara E. E. Stoth. The Cahn-Hilliard equation as degenerate limit of the phase-field equations. Quart. Appl. Math. 53 (1995) 695-700. MR MR1359505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Desmond L. Hill and James M. Hill. Superimposed travelling wave solutions for nonlinear diffusion. Quart. Appl. Math. 51 (1993) 633-641. MR MR1247432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2